Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

On Nora Be. Why severe PMS? Am I pregnant? Take micronor?

I am on Nora Be. My last period was August 23, I have been taking it two months and never had severe PMS . This month I have noticed my nipples seem larger and extra perky, they were a little tender for a day or two but that went away. They also have odd goose bumps on them. Now I am experiencing cramps and keep thinking my period is coming but it never does. Is it possible I could be pregnant? I took a test two days ago and it was negative. I took Micronor for two years in college and still managed to have regular periods and little to no PMS. Thoughts?
Asked On : Thu, 27 Sep 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Welcome to HCM
Greetings of the day

Sometimes the period can be delayed normally. Wait for a couple of days and then repeat Urine pregnancy test, as it could be negative if done earlier. Do not hesitate to contact back for any other queries. As you are on Mini pill and if you have regularly taken it without skipping it then its unlikely to be due to pregnancy.
Answered: Fri, 27 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor